Shortness Of Breath To Back Pain And Trembling?

Illustration of Shortness Of Breath To Back Pain And Trembling?
Illustration: Shortness Of Breath To Back Pain And Trembling? nortonhealthcare.com

Hello, I am 21 years old. I want to ask, I have a history of asthma for 3 days. I feel shortness of breath, but shortness of breath is not too heavy for breathing. I always take Teosal medicine but after taking that medicine my body is trembling, do I have to change the medicine? And along with shortness of breath, my back right back hurts when I breathe. Please doctor’s solution 🙏

1 Answer:

Greetings HealthReplies.com,
Thank you for asking on HealthReplies.com.
A history of asthma that you have experienced so far illustrates the need to maintain physical condition, stamina, and endurance and prevent these asthma triggers. If during this time complaints of tightness has been bothering you, then you should start to pay attention to your daily habits and patterns, so that it can help you in preventing asthma attacks or preventing severe asthma complaints. The implications will reduce the frequency of taking your asthma medication.
While there are complaints of pain in the back of the back, it may be triggered by complaints of tightness that you feel at this time, so that your chest muscles are getting tense which finally feels painful. In addition, physical fatigue or lack of sleep and lack of water intake can also trigger complaints that you feel.
If you experience complaints of back pain and comorbid complaints when taking asthma medication, whether in the form of shaking, palpitations, or cold sweat, then this complaint is a comorbid complaint that is often encountered. However, to note, to prevent comorbid complaints and prevent complaints of drug side effects, you should pay attention to several things during asthma appear or while taking asthma medication, such as:
1. eat regularly
2. take medicine after eating
3. rest your body after and during taking medicine
4. avoid sleeping late during asthma complaints appear
5. avoid the consumption of spicy, salty foods, constant food, coffee, instant drinks while taking medicine
6. rest your body from your activities
All of these are anticipatory steps that can be attempted to help you restore stamina and help reduce the side effects of medications. However, if these complaints still bother you or the effects of the drugs you are still feeling, then you should consult with your pulmonary specialist directly, and avoid drug changes without your doctor's supervision.
Consult relating to asthma complaints and drug side effects you feel, the doctor will conduct an examination and evaluation of your clinical condition and the possible triggers for these side effects, such as gastric disorders, hypotension, or heart problems. If the doctor's evaluation results show that this complaint is triggered by the side effects of the drug, then the doctor can give you choices of other types of asthma medication that are suitable for you.
For the time being, you should rest sufficiently, and make a good recovery at home, and immediately go to the doctor or hospital if the complaint persists.
Thus the info we can convey.
thanks.

: by

Related Question

Injuries To The Scalp And Itching Of The Scalp?

Injuries To The Scalp And Itching Of The Scalp?

(9 months ago)

Night, I am Elda. I have a complaint about my scalp, my scalp in certain parts is like it is injured and and black when it dries and peels it doesn’t go away right away, but ...

Sports For Scoliosis Sufferers?

Sports For Scoliosis Sufferers?

(1 year ago)

I want to ask, my spine is not symmetrical, is it okay to do push ups and sit ups?...

Why?

Why?

(1 year ago)

hello want to ask my age is still 17 years old, looks healthy too (not obese, not sick) but why so often cramps / tingling / etc until I can not sit under long time because of cram...

Leave a Reply

Your email address will not be published. Required fields are marked *